# SDR DXTA2024050611688

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 15,012 hours, 11,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ILLUMINATED WITH THE EMER LTS SWITCH IN THE ARM OR ON POSITION WHETHER ON BATTERY OR APU POWER. THE LIGHTS TURN OFF WHEN OFF IS SELECTED.  ACCESSED AIRRCRAFT AND APPIED POWER. PERFORMED OPS CHECK ON EMERGENCY LIGHTS AND FAULT WAS CONARMED. TROUBLESHOOT SYSTEM AS REQUIRED.  FOLLOWED MM REV 48, 33-50-00 (REV 45) FOR TROUBLESHOOTING AND NO DISCREPANES WAS FOUND. PROCCEDED TO PERFORM EMERGENCY LIGHTNING - INSPECTION/OIECK PER MM 33-50-00-7100, STEP MENTIONED TO RESET G-SWITCH ON BOTH BATTERIES.  RESET BOTH BATERIES AS REQUIRED. APPLIED BATTERY POWER AND APU ON TO CHARGE BATTERIES AND ALL OPS CHECK SATISFACTORY AT THIS TIME. NO FURTHER ACTION REQUIRED AT THIS TIME.
